Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 291, NWS Nashville, TN

June 15, 2011Cumberland County, Putnam County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Jun 15, 2011, 10:17 PM CDT for Cumberland County, Putnam County, Tennessee. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 15, 2011, 10:17 PM CDT (03:17 UTC)
Expired
Jun 15, 2011, 10:45 PM CDT
In force
28 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Cumberland County, TN, Putnam County, TN

The radar

The Nashville radar (KOHX), 135 km from the middle of the area, began a volume at 03:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 3.3 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2011-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1668 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2011-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1668 J/kg
Mixed-layer CIN
-103 J/kg
Mixed-layer LCL
1036 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
-1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

890 
WUUS54 KOHX 160317
SVROHX
TNC035-141-160345-
/O.NEW.KOHX.SV.W.0291.110616T0317Z-110616T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
1017 PM CDT WED JUN 15 2011

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CUMBERLAND COUNTY IN MIDDLE TENNESSEE...
  EAST CENTRAL PUTNAM COUNTY IN MIDDLE TENNESSEE...

* UNTIL 1045 PM CDT

* AT 1017 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH. THE STORM WAS NEAR MONTEREY...MOVING EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL EASTERN PUTNAM COUNTY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. DO NOT
STAY OUTDOORS IF YOU ARE IN THE PATH OF SEVERE THUNDERSTORMS.

&&

LAT...LON 3604 8493 3607 8533 3616 8529 3616 8512
      3614 8507 3616 8506 3615 8493 3615 8491
TIME...MOT...LOC 0317Z 277DEG 35KT 3616 8527

$$

FORECASTER: 31
1 follow-up statement
438 
WWUS54 KOHX 160329
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1029 PM CDT WED JUN 15 2011

TNC141-160339-
/O.CAN.KOHX.SV.W.0291.000000T0000Z-110616T0345Z/
PUTNAM TN-
1029 PM CDT WED JUN 15 2011

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PUTNAM COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3606 8521 3611 8520 3610 8492 3604 8493
TIME...MOT...LOC 0329Z 277DEG 35KT 3608 8514

$$

TNC035-160345-
/O.CON.KOHX.SV.W.0291.000000T0000Z-110616T0345Z/
CUMBERLAND TN-
1029 PM CDT WED JUN 15 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
CUMBERLAND COUNTY UNTIL 1045 PM CDT...

AT 1029 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED 6 MILES SOUTHEAST OF MONTEREY...OR 11
MILES NORTHWEST OF CROSSVILLE...MOVING EAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF NORTHERN CUMBERLAND COUNTY.

LAT...LON 3606 8521 3611 8520 3610 8492 3604 8493
TIME...MOT...LOC 0329Z 277DEG 35KT 3608 8514

$$
31

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 8:30 PM CDT, 1 hour 47 minutes earlier.

Area forecast discussion, Jun 15, 8:30 PM CDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
830 PM CDT WED JUN 15 2011

.UPDATE...
STRONGEST CONVECTION HAS NOW PUSHED SOUTH OF THE MID STATE. WE
STILL SEE SOME WEAKER SHOWERS AND TSTMS FROM SUMNER COUNTY
EASTWARD. LATEST LAPS DATA SHOWS A MARKED DECREASE IN INSTABILITY
ACROSS THE AREA. TREND WILL BE FOR THE STORMS TO REMAIN BELOW
STRONG OR SEVERE LIMITS BUT WILL ALLOW WATCH TO TERMINATE AT 9 PM
CDT AS SCHEDULED.

UPDATE AT 9 PM WILL INCLUDE THE REMOVAL OF THE WATCH AS WELL AS A
LOWERING OF THE OVERALL POPS FOR THE REST OF THE OVERNIGHT. WILL
LIKELY KEEP POPS IN THE 30-40 PERCENT RANGE HOWEVER ACROSS THE
PLATEAU AND FAR SOUTH. OTHERWISE...REMAINDER OF FCST IS IN GOOD
SHAPE. SFC BOUNDARY HAS NOW MOVED INTO FAR WESTERN TN AND WE SEE
THE LOWERING OF THE DEW POINTS BEHIND THE FROPA. THE FRONT IS
STILL EXPECTED TO MOVE THROUGH THE AREA AROUND MIDNIGHT.

UPDATE WILL BE SENT SHORTLY AFTER 9 PM.

&&

.PREV DISCUSSION... /ISSUED 348 PM CDT WED JUN 15 2011/

DISCUSSION...
WATER VAPOR IMAGERY SHOWING WEAK UL TROUGH WORKING INTO THE REGION.
AT THE SFC/LLS...WARM FRONT CONTINUES TO MOVE ACROSS THE MID-STATE...
WHICH IS NOW JUST EAST OF BNA. GOOD INSTABILITY AND DECENT LL/ML
FLOW MIXED IN FUELING ONGOING THUNDERSTORM DEVELOPMENT. OVERALL...
STORMS PRODUCING AT OR BELOW 1 INCH HAIL...WITH WIND GUSTS BELOW
50KT.

WEAK ML/UL TROUGH AND TRAILING COLD FRONT EXPECTED TO PUSH ACROSS
LATER TONIGHT...WHICH WILL KEEP STRONG TO POSSIBLY ISOLATED SEVERE
STORMS GOING WELL INTO THE EVENING AS GOOD INSTABILITY REMAINS
AHEAD OF THESE FEATURES. LARGE HAIL LOOKS TO CONTINUE TO BE THE MAIN
THREAT NORTH BUT THINGS HAVE WARMED BIGTIME ACROSS THE SOUTH...BREAKING
INVERSION. WIND DAMAGE BECOMING INCREASINGLY POSSIBLE.

ML/UL TROUGH AXIS WILL MOVE BY ON THURSDAY SETTING UP ANOTHER NORTHWEST
FLOW REGIME ALOFT. AIRMASS WILL DRY SOME THURSDAY BUT CONVECTION DEVELOPING
UPSTREAM THURSDAY NIGHT MAY AGAIN RIDE DOWN OVER THE CWA EARLY FRIDAY...
BUT THEN BUILDING RIDGE WILL CUT INTO CONVECTION THROUGHOUT THE DAY.
THUS STORMS LIKELY TO BE ISO-SCT AT BEST.

ML/UL RIDGE AXIS GENERALLY HOLDS ACROSS THE MS RIVER THRU THE WEEKEND
WHICH WILL LIMIT CONVECTION AND BRING ANOTHER HEAT WAVE TO THE AREA.
ANY CONVECTION WILL BE VERY ISO AND TEMPS LIKELY TO CLIMB AS HIGH AS
THE MID-UPR 90S. THESE TYPES OF CONDITIONS WILL CONTINUE INTO THE FIRST
PART OF NEXT WEEK.

BY WEDNESDAY...A BETTER CHANCE FOR PCPN AND SLIGHTLY COOLER TEMPS ARE
ON TAP AS A ML/UL TROUGH APPROACHES.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

21
Hazardous weather outlook, Jun 15, 7:57 PM CDT, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
757 PM CDT WED JUN 15 2011

TNZ005>011-022>034-056>066-075-077>080-093>095-161030-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
757 PM CDT WED JUN 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TONIGHT

THE POSSIBILITY OF ISOLATED SEVERE THUNDERSTORMS WILL CONTINUE
INTO THE EVENING EXTREME SOUTH BUT THINGS WILL CALM DOWN LATER AND
OVERNIGHT. THESE STORMS ACROSS THE SOUTH WILL PRODUCE STRONG TO
DAMAGING WIND AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

EVEN THOUGH ANY SEVERE THUNDERSTORMS ARE EXPECTED TO BE BRIEF AND
ISOLATED, SPOTTERS ARE ENCOURAGED TO CLOSELY MONITOR WEATHER
CONDITIONS AND BE PREPARED TO CALL IN ANYTHING REACHING REPORTING
CRITERIA.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

07

In the hours before

Local storm report, Jun 15, 9:18 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
918 PM CDT WED JUN 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     LIGHTNING        WESTMORELAND            36.56N 86.25W
06/15/2011                   SUMNER             TN   LAW ENFORCEMENT

            TREE STRUCK BY LIGHTNING IN WESTMORELAND

&&

21
Special weather statement, Jun 15, 9:18 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
918 PM CDT WED JUN 15 2011

TNZ028-063-064-160245-
CANNON-DEKALB-WILSON-
918 PM CDT WED JUN 15 2011

...SIGNIFICANT WEATHER ADVISORY FOR CANNON...DEKALB AND WILSON
COUNTIES...

AT 918 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTH OF WATERTOWN...OR 12 MILES
NORTHWEST OF WOODBURY...MOVING SOUTHEAST AT 35 MPH.

HAIL UP THE SIZE OF NICKELS...AND WINDS OF AROUND 50 MPH ARE EXPECTED
WITH THIS STORM.

31
Local storm report, Jun 15, 9:33 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
933 PM CDT WED JUN 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     HAIL             3 N COOKEVILLE          36.20N 85.51W
06/15/2011  E1.25 INCH       PUTNAM             TN   PUBLIC

            HALF DOLLAR HAIL REPORTED 3 MILES NORTH OF COOKEVILLE.

0910 PM     HAIL             11 N CARTHAGE           36.42N 85.94W
06/15/2011  E1.00 INCH       SMITH              TN   PUBLIC

            QUARTER SIZE HAIL IN PLEASENT SHADE.

&&

21
Local storm report, Jun 15, 9:39 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
939 PM CDT WED JUN 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0937 PM     HAIL             GAINESBORO              36.36N 85.65W
06/15/2011  E0.75 INCH       JACKSON            TN   PUBLIC

&&

31
Local storm report, Jun 15, 10:01 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1001 PM CDT WED JUN 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     HAIL             2 W COOKEVILLE          36.16N 85.54W
06/15/2011  E1.75 INCH       PUTNAM             TN   PUBLIC

            GOLFBALL SIZE HAIL 2 MILES WEST OF COOKEVILLE.

&&

21
Local storm report, Jun 15, 10:12 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
1012 PM CDT WED JUN 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 AM     HAIL             GALLATIN                36.38N 86.45W
06/15/2011  E0.88 INCH       SUMNER             TN   TRAINED SPOTTER

            NICKEL SIZE HAIL REPORTED IN GALLATIN.

0657 AM     HAIL             GALLATIN                36.38N 86.45W
06/15/2011  E0.50 INCH       SUMNER             TN   EMERGENCY MNGR

            PEA TO DIME SIZE HAIL REPORTED BY EMERGENCY MANAGER.

0700 AM     HAIL             4 E GALLATIN            36.38N 86.38W
06/15/2011  E0.88 INCH       SUMNER             TN   NWS EMPLOYEE

            NICKEL SIZE HAIL REPORTED BY NWS EMPLOYEE.

1002 AM     HAIL             6 E GAINESBORO          36.36N 85.55W
06/15/2011  E0.75 INCH       JACKSON            TN   TRAINED SPOTTER

            SPOTTER RPT PENNY SIZED HAIL.

1059 AM     HAIL             1 S CARTHAGE            36.24N 85.94W
06/15/2011  E1.00 INCH       SMITH              TN   TRAINED SPOTTER

            SPOTTER RPT QUARTER SIZED HAIL.

1105 AM     HAIL             5 E CLARKSVILLE         36.56N 87.26W
06/15/2011  E0.50 INCH       MONTGOMERY         TN   TRAINED SPOTTER

1126 AM     HAIL             CROSSVILLE              35.95N 85.04W
06/15/2011  E0.50 INCH       CUMBERLAND         TN   PUBLIC

1147 AM     HAIL             5 NW COOKEVILLE         36.21N 85.57W
06/15/2011  E0.88 INCH       PUTNAM             TN   TRAINED SPOTTER

1149 AM     HAIL             NASHVILLE               36.17N 86.78W
06/15/2011  E0.50 INCH       DAVIDSON           TN   PUBLIC

1151 AM     HAIL             NASHVILLE               36.17N 86.78W
06/15/2011  E0.75 INCH       DAVIDSON           TN   PUBLIC

1152 AM     HAIL             5 E GALLATIN            36.38N 86.36W
06/15/2011  E0.50 INCH       SUMNER             TN   PUBLIC

            HALF INCH SIZED HAIL REPORTED BY PUBLIC IN CASTALIAN
            SPRINGS.

1155 AM     HAIL             COOKEVILLE              36.16N 85.51W
06/15/2011  E1.00 INCH       PUTNAM             TN   PUBLIC

1156 AM     HAIL             5 N NASHVILLE           36.24N 86.78W
06/15/2011  E1.75 INCH       DAVIDSON           TN   PUBLIC

1159 AM     HAIL             10 W COOKEVILLE         36.16N 85.68W
06/15/2011  E1.00 INCH       PUTNAM             TN   TRAINED SPOTTER

            QUARTER SIZED HAIL IN DOUBLE SPRINGS.

1205 PM     HAIL             NASHVILLE               36.17N 86.78W
06/15/2011  E1.00 INCH       DAVIDSON           TN   TRAINED SPOTTER

            SPOTTER RPT QUARTER SIZED HAIL

1207 PM     HAIL             OLD HICKORY             36.26N 86.65W
06/15/2011  E0.50 INCH       DAVIDSON           TN   PUBLIC

1212 PM     HAIL             MOUNT JULIET            36.21N 86.52W
06/15/2011  E0.25 INCH       WILSON             TN   PUBLIC

1218 PM     HAIL             LIVINGSTON              36.39N 85.33W
06/15/2011  E1.75 INCH       OVERTON            TN   LAW ENFORCEMENT

            LAW ENFORCEMENT RPT GOLF BALL SIZED HAIL ALONG HANGING
            LIMB HWY IN OVERTON CO.

1221 PM     HAIL             NASHVILLE               36.17N 86.78W
06/15/2011  E0.50 INCH       DAVIDSON           TN   PUBLIC

1222 PM     HAIL             10 E MONTEREY           36.13N 85.07W
06/15/2011  E1.00 INCH       CUMBERLAND         TN   TRAINED SPOTTER

1227 PM     HAIL             LA VERGNE               36.00N 86.57W
06/15/2011  E0.25 INCH       RUTHERFORD         TN   PUBLIC

1251 PM     HAIL             LEBANON                 36.21N 86.32W
06/15/2011  E0.50 INCH       WILSON             TN   EMERGENCY MNGR

            DIME SIZED HAIL AT HWY 109 AND I-40.

0102 PM     HAIL             NASHVILLE               36.17N 86.78W
06/15/2011  E0.50 INCH       DAVIDSON           TN   PUBLIC

0115 PM     TSTM WND GST     8 SE NASHVILLE          36.09N 86.68W
06/15/2011  E60.00 MPH       DAVIDSON           TN   TRAINED SPOTTER

            SPOTTER BELIEVED WINDS CAUSED BY WET MICROBURST.

0155 PM     HAIL             2 S DOVER               36.45N 87.84W
06/15/2011  E1.00 INCH       STEWART            TN   FIRE DEPT/RESCUE

            HAIL WAS OBSERVED ON LICK CREEK ROAD

0216 PM     HAIL             6 W CROSSVILLE          35.95N 85.14W
06/15/2011  E1.00 INCH       CUMBERLAND         TN   TRAINED SPOTTER

0230 PM     HAIL             WALTERHILL              35.96N 86.38W
06/15/2011  E0.50 INCH       RUTHERFORD         TN   TRAINED SPOTTER

0239 PM     HAIL             4 NE HOHENWALD          35.59N 87.51W
06/15/2011  E1.00 INCH       LEWIS              TN   TRAINED SPOTTER

0308 PM     TSTM WND DMG     ASHLAND CITY            36.28N 87.06W
06/15/2011                   CHEATHAM           TN   LAW ENFORCEMENT

            TREES DOWN ACROSS THE COUNTY.

0308 PM     HAIL             BELLE MEADE             36.10N 86.86W
06/15/2011  E1.00 INCH       DAVIDSON           TN   PUBLIC

0315 PM     HAIL             4 S NASHVILLE           36.11N 86.78W
06/15/2011  M2.50 INCH       DAVIDSON           TN   TRAINED SPOTTER

            OBSERVED AT CRIEVE HALL IN NASHVILLE

0320 PM     HAIL             NASHVILLE               36.17N 86.78W
06/15/2011  M2.00 INCH       DAVIDSON           TN   TRAINED SPOTTER

            HAIL OCCURRED AT HARDING ROAD AND INTERSTATE 24.

0322 PM     HAIL             10 NW NASHVILLE         36.27N 86.91W
06/15/2011  E1.00 INCH       DAVIDSON           TN   TRAINED SPOTTER

0325 PM     FUNNEL CLOUD     8 SW NASHVILLE          36.09N 86.89W
06/15/2011                   DAVIDSON           TN   AIRPLANE PILOT

            OBSERVED AT EDWIN WARNER PARK

0350 PM     TSTM WND DMG     7 NNW MURFREESBORO      35.95N 86.44W
06/15/2011                   RUTHERFORD         TN   LAW ENFORCEMENT

            TREES DOWN ACROSS MUCH OF NORTHWESTERN RUTHERFORD COUNTY.

0405 PM     TSTM WND DMG     2 S HOHENWALD           35.52N 87.56W
06/15/2011                   LEWIS              TN   LAW ENFORCEMENT

            TREES DOWN ACROSS THE SOUTHERN PORTION OF THE COUNTY.

0415 PM     TSTM WND DMG     4 W LAWRENCEBURG        35.25N 87.41W
06/15/2011                   LAWRENCE           TN   LAW ENFORCEMENT

            TREES DOWN AND SOME ROOF DAMAGE ACROSS WESTERN PORTION OF
            THE COUNTY.

0425 PM     HAIL             8 WSW COALMONT          35.29N 85.84W
06/15/2011  E1.00 INCH       GRUNDY             TN   TRAINED SPOTTER

            OBSERVED AT PELHAM

0425 PM     TSTM WND DMG     LAWRENCEBURG            35.25N 87.34W
06/15/2011                   LAWRENCE           TN   EMERGENCY MNGR

            ROOF BLOWN OFF OF A HOME IN LAWRENCEBURG. TREES DOWN IN
            AND CLOSE TO LAWRENCEBURG.

0450 PM     HAIL             6 SW DICKSON            36.02N 87.45W
06/15/2011  E1.00 INCH       DICKSON            TN   TRAINED SPOTTER

0455 PM     HAIL             5 NE COLUMBIA           35.67N 86.99W
06/15/2011  E1.00 INCH       MAURY              TN   TRAINED SPOTTER

0458 PM     HAIL             6 WSW NASHVILLE         36.14N 86.88W
06/15/2011  E1.00 INCH       DAVIDSON           TN   PUBLIC

            OBSERVED NEAR CHARLOTTE PIKE AND ANNEX DRIVE

0502 PM     HAIL             4 SW DICKSON            36.04N 87.43W
06/15/2011  E1.00 INCH       DICKSON            TN   PUBLIC

0505 PM     HAIL             NASHVILLE               36.17N 86.78W
06/15/2011  M2.00 INCH       DAVIDSON           TN   PUBLIC

            2 INCH HAIL AT MCCABE GOLF COURSE IN DOWNTOWN NASHVILLE.

0547 PM     HAIL             WAVERLY                 36.09N 87.79W
06/15/2011  M1.25 INCH       HUMPHREYS          TN   PUBLIC

            HALF DOLLAR SIZE HAIL IN WAVERLY.

0620 PM     TSTM WND GST     6 SW DICKSON            36.02N 87.45W
06/15/2011  E60.00 MPH       DICKSON            TN   TRAINED SPOTTER

            THUNDERSTORM WIND GUST OF 60 MPH AND HALF INCH HAIL IN
            FAR SOUTHWEST DICKSON COUNTY.

0655 PM     HAIL             4 NE LORETTO            35.12N 87.39W
06/15/2011  E1.00 INCH       LAWRENCE           TN   AMATEUR RADIO

            QUARTER SIZE HAIL 12 MILES SOUTH OF LAWRENCEBURG.

0718 PM     HAIL             2 E SPRING HILL         35.74N 86.89W
06/15/2011  E1.25 INCH       MAURY              TN   PUBLIC

            HALF DOLLAR HAIL REPORTED 2 MILES EAST OF SPRING HILL.

0722 PM     HAIL             COLLINWOOD              35.18N 87.74W
06/15/2011  E1.00 INCH       WAYNE              TN   LAW ENFORCEMENT

            TREES DOWN AND UP TO QUARTER SIZE HAIL REPORTED ACROSS
            SOUTHERN PORTIONS OF THE COUNTY.

0735 PM     TSTM WND GST     LORETTO                 35.08N 87.44W
06/15/2011  E60.00 MPH       LAWRENCE           TN   EMERGENCY MNGR

0745 PM     TSTM WND DMG     PULASKI                 35.20N 87.03W
06/15/2011                   GILES              TN   LAW ENFORCEMENT

            TREES BLOWN DOWN AND SMALL HAIL IN AND NEAR PULASKI.

0840 PM     HAIL             LAFAYETTE               36.52N 86.03W
06/15/2011  U0.50 INCH       MACON              TN   PUBLIC

0845 PM     LIGHTNING        WESTMORELAND            36.56N 86.25W
06/15/2011                   SUMNER             TN   LAW ENFORCEMENT

            TREE STRUCK BY LIGHTNING IN WESTMORELAND

0910 PM     HAIL             11 N CARTHAGE           36.42N 85.94W
06/15/2011  E1.00 INCH       SMITH              TN   PUBLIC

            QUARTER SIZE HAIL IN PLEASENT SHADE.

0910 PM     HAIL             3 N COOKEVILLE          36.20N 85.51W
06/15/2011  E1.25 INCH       PUTNAM             TN   PUBLIC

            HALF DOLLAR HAIL REPORTED 3 MILES NORTH OF COOKEVILLE.

0937 PM     HAIL             GAINESBORO              36.36N 85.65W
06/15/2011  E0.75 INCH       JACKSON            TN   PUBLIC

0950 PM     HAIL             2 W COOKEVILLE          36.16N 85.54W
06/15/2011  E1.75 INCH       PUTNAM             TN   PUBLIC

            GOLFBALL SIZE HAIL 2 MILES WEST OF COOKEVILLE.

&&

31

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 7:02 PM CDTSevere Thunderstorm WarningOHXWayne28 min
Jun 15, 7:05 PM CDTSevere Thunderstorm WarningOHXGiles, Lawrence25 min
Jun 15, 7:13 PM CDTSevere Thunderstorm WarningOHXBedford, Marshall, Maury, Rutherford, Williamson13 min
Jun 15, 7:15 PM CDTSevere Thunderstorm WarningOHXLawrence, Wayne29 min
Jun 15, 7:19 PM CDTSevere Thunderstorm WarningOHXGiles, Lawrence41 min
Jun 15, 7:28 PM CDTSevere Thunderstorm WarningOHXGiles, Lawrence32 min
Jun 15, 8:40 PM CDTSevere Thunderstorm WarningOHXMacon35 min
Jun 15, 8:50 PM CDTSevere Thunderstorm WarningOHXJackson, Macon, Putnam, Smith25 min
Jun 15, 9:24 PM CDTSevere Thunderstorm WarningOHXCannon, DeKalb36 min
Jun 15, 9:26 PM CDTSevere Thunderstorm WarningOHXDeKalb, Smith34 min
Jun 15, 9:28 PM CDTSevere Thunderstorm WarningOHXPutnam32 min
Jun 15, 9:30 PM CDTSevere Thunderstorm WarningOHXJackson15 min
Jun 15, 9:45 PM CDTSevere Thunderstorm WarningOHXPutnam16 min
Jun 15, 9:59 PM CDTSevere Thunderstorm WarningOHXOverton, Putnam19 min
Jun 15, 10:03 PM CDTSevere Thunderstorm WarningOHXCumberland, White16 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.